EconPapers    
Economics at your fingertips  
 

Customer Satisfaction of Mobile-Internet-Users: An Empirical Approximation for the Case of Spain

Teresa Garín-Muñoz (), Covadonga Gijón, Teodosio Pérez-Amaral and Rafael López
Additional contact information
Teresa Garín-Muñoz: Universidad Nacional de Educación a Distancia Spain

Authors registered in the RePEc Author Service: Teodosio Pérez Amaral and Teresa Garín-Muñoz

Journal of Reviews on Global Economics, 2013, vol. 2, 442-454

Abstract: This paper studies the mobile Internet services in Spain. It deals mostly with overall consumer satisfaction as well as with some of its attributes. The study is based on Micro data from a survey conducted by the Spanish Center for Sociological Research (CIS, 2009). The analysis shows that communication quality and cost are the main attributes of the service involved in the overall satisfaction of the individual. The main model allows us to analyze to what extent different service providers generate different levels of satisfaction of individuals when controlling for other relevant variables. In this regard, statistically significant differences have been found for both overall satisfaction and for satisfaction with any other of its attributes. Taking into account that the dependent variable is somewhat ordinal, the model is estimated by three alternative methods: ordinary least squares (OLS), ordered probit and ordered logit. The three techniques produce fairly similar results

Keywords: Mobile Internet; ordered probability models; satisfaction; ordinary least squares; ordered probit; ordered logit (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.lifescienceglobal.com/independent-journ ... or-the-case-of-spain (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lif:jrgelg:v:2:y:2013:p:442-454

Access Statistics for this article

Journal of Reviews on Global Economics is currently edited by Michael McAleer and Chia-Lin Chang

More articles in Journal of Reviews on Global Economics from Lifescience Global
Bibliographic data for series maintained by Faisal Ameer Khan ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:lif:jrgelg:v:2:y:2013:p:442-454